| Model Number |
SC-1060B |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced inadequate stimulation.No device malfunction was suspected.The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted ipgs were not returned per hospital policy.
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r, upn: m365sc11600, model: sc-1160, serial: (b)(4), batch: (b)(4).